If you need an accessible version of this item please contact JSTOR User Support

On Random Rotations in $R^3$

R. E. Miles
Biometrika
Vol. 52, No. 3/4 (Dec., 1965), pp. 636-639
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2333716
Stable URL: http://www.jstor.org/stable/2333716
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Random Rotations in $R^3$
Preview not available

Page Thumbnails

  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639